# SDR CA120803003

- Difficulty date: August 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Condition: Sheared
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23048004M
- Stage of operation: LD
- How discovered: O
- Nature of condition: D, H, J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT LANDING, CREW HAD INDICATION GENERATOR LIGHT ON, PASSENGER INFORMED OF NR 2 ENGINE FUEL LEAKS.  FOUND STARTER/GENERATOR OFF THE ENGINE, DAMAGING THE FCU, FUEL PUMP, STARTER/GENERATOR DRIVE AND STARTER/GENERATOR GEAR IN ACCESSORY SECTION OF ENGINE.  DAMAGED PARTS R & R.  INVESTIGATION FOUND THE STARTER/GENERATOR WAS CHANGED 3 NIGHTS PREVIOUS, THE V-BAND CLAMP WAS NOT INSTALLED CORRECTLY.
